# SDR FDEA202303150428

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 52,683 hours, 8,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW PRE-FLT CK REPORTED, L1 DOOR FWD EMER EXIT  SIGN INDICATOR ALL OF LIGHTS INOP.  ENT BY:3711964 RPT BY:3711964   R&R'D LIGHT ASSY PER MM 33-51-01-2. LIGHT F/C AND  EMER LT TEST PASS. A/C OK FOR SVC. (P/N;  702409-1001)  ENT BY:3711964 RPT BY:3711964
